MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM VA LCKNG SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 12MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM VA LCKNG SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 12MM; SCREW, FIXATION, BONE
Model Number 02.211.012
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a synthes employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on an unknown date, the variable angle (va) locking screw was ordered for restocking.The sales consultant opened the bag and felt that there was no screw in there.There was no patient involvement.This complaint involves one (1) device.This is 1 of 1 for report (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Manufacturing location: monument, manufacturing date: 02-oct-2019, part number: 02.211.012, 2.7mm va lckng screw slf-tpng with t8 stardrive recess 12mm, lot number: 17p6280, lot quantity: 212.Production order traveler met all inspection acceptance criteria.Inspection sheet, in-process / inspect dimensional / final inspection met all inspection acceptance criteria.Packaging label log was reviewed and determined to be conforming.A total of 213 labels were printed; 212 labels were placed on product and 1 label was used on the pll.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: component parts were not reviewed as the reported complaint condition of ¿consultant opened the bag and there was no screw in there¿ does not indicate breakage of the screw.Therefore, review of the raw materials would not be pertinent to the reported complaint condition.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.7MM VA LCKNG SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 12MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9445791
Report Number2939274-2019-62610
Device Sequence Number16704897
Product Code HWC
UDI-Device Identifier10886982053565
UDI-Public(01)10886982053565
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K103243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.211.012
Device Catalogue Number02.211.012
Device Lot Number17P6280
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/21/2019
Supplement Date Received by Manufacturer12/16/2019
Initial Report FDA Received Date12/10/2019
Supplement Report FDA Received Date12/16/2019
Patient Sequence Number1